# SDR HALA2022100900322

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 29,096 hours, 4,610 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 375 DURING ASPSU TEST FOUND ASPSU "FAULT" AND "OK" LEDS NOT COMING ON. CORRECTIVE ACTION: T/S. ASPSU(101MJ)DOOR1/DEUB( 330RH1) FAULT ON ASPSU SYSTEM TEST. WIRING CHECKS GOOD BETWEEN DEU B AND ASPSU. FOUND 28VDC AT PIN N AND P OF 101MJA. R/R ASPSU PER A330 AMM 52-71-36. (9749416)
